# SDR FOTR20006NR4980

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- Engine: Pwa JT8D17R
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651620910
- Condition: Torn
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E NR 6 SLAT INBD HOOK SEAL CUTOUT AFT SIDE HAS 2 MISSING FASTENERS.  REPAIRED ON FASI WO 2000654.  N/R 04980- REPAIRED RT WING FIXED L/E AT NR 6 SLAT INBD HOOK SEAL CUTOUT  AFT SIDE AT STA 519 IAW SRM 57-30-4 FIG 9, REV 102.  MATERIAL USED: DOUBLER; 301.5 HD, 0.025", DIM: 8.750" X 5.50", FILLER; 301.5 HD, 0.032", DIM: 8.750" X 2.0". CUT OUT DIM: 0.60" X 0.60".
